# SDR SWIA202158375

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N240SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000580
- Aircraft time: 11,980 hours, 8,811 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA HEARD A POP AND NOTICED HAZE IN THE CABIN APPROX 3 MINS AFTER TAKEOFF. OFF SMELL WAS NOTED, NOT SMOKE. SMELL AND HAZE DISSIPATED WITHIN A MINUTE. SMELL AND HAZE WAS NOTED AGAIN AFTER LANDING.    (FLIGHT 3732 - FILED CLOSED)     THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22839272 WITH THE FOLLOWING CORRECTIVE ACTION: "DURRING OPPERATION OF AIR CONDITIONING, PACK 2 FAILED TWICE. UPON FURTHER INVESTIGATION, FOUND PACK 2 TO BE SEIZED. SEE CP CP 22841409 FOR MEL DEFERRAL."
